# SDR HNAA2011111700387

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 47,902 hours, 52,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1155591
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT F/A JUMPSEAT IS FALLING OFF.  R & R EMERGENCY EXIT LIGHT ASSY OPS CHECKED GOOD.  CLEARED MEL.
